Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4' (2018)

  • Authors:
  • USP affiliated authors: ATIQUE, ROBERTA GODOI WIK - ICMC
  • USP Schools: ICMC
  • DOI: 10.1007/s10711-017-0272-7
  • Subjects: SINGULARIDADES; TEORIA DAS SINGULARIDADES
  • Keywords: Stable maps; First order Vassiliev invariants
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s10711-017-0272-7 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Versões disponíveis em Acesso Aberto do: 10.1007/s10711-017-0272-7 (Fonte: Unpaywall API)

    Título do periódico: Geometriae Dedicata

    ISSN: 0046-5755,1572-9168



      Não possui versão em Acesso aberto
    Informações sobre o Citescore
  • Título: Geometriae Dedicata

    ISSN: 0046-5755

    Citescore - 2017: 0.63

    SJR - 2017: 1.255

    SNIP - 2017: 1.097


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC2847042-10PROD-2847042
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      CASONATTO, C; FUSTER, M. C. Romero; ATIQUE, Roberta Godoi Wik. Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4'. Geometriae Dedicata, Dordrecht, Springer, v. 194, n. 1, p. 187-207, 2018. Disponível em: < http://dx.doi.org/10.1007/s10711-017-0272-7 > DOI: 10.1007/s10711-017-0272-7.
    • APA

      Casonatto, C., Fuster, M. C. R., & Atique, R. G. W. (2018). Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4'. Geometriae Dedicata, 194( 1), 187-207. doi:10.1007/s10711-017-0272-7
    • NLM

      Casonatto C, Fuster MCR, Atique RGW. Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4' [Internet]. Geometriae Dedicata. 2018 ; 194( 1): 187-207.Available from: http://dx.doi.org/10.1007/s10711-017-0272-7
    • Vancouver

      Casonatto C, Fuster MCR, Atique RGW. Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4' [Internet]. Geometriae Dedicata. 2018 ; 194( 1): 187-207.Available from: http://dx.doi.org/10.1007/s10711-017-0272-7

    Referências citadas na obra
    Arnol’d, V.I.: Critical points of functions on manifolds with boundary. Russ. Math. Surv. 33, 99–116 (1978)
    Arnol’d, V.I.: Topological Invariants of Plane Curves and Caustics, vol. 5. University Lecture Series. AMS, Providence (1994)
    Bruce, J.W., Kirk, N., du Plessis, A.: Complete transversals and the classification of singularities. Nonlinearity 10, 253–275 (1997)
    Casonatto, C., Romero-Fuster, M.C., Wik-Atique, R.G.: Topological invariants of stable mappings of oriented $$3$$ 3 -manifolds in $${\mathbb{R}}^4$$ R 4 . Topol. Appl. 159, 420–429 (2012)
    Cooper, T.: Map germs of $${\cal{A}}_e$$ A e -codimension one. Ph.D. Thesis, University of Warwick (1994)
    Cooper, T., Mond, D., Wik-Atique, R.G.: Vanishing topology of codimension 1 multi-germs over $${\mathbb{R}}$$ R and $${\mathbb{C}}$$ C . Compos. Math. 131, 121–160 (2002)
    Goryunov, V.: Local Invariants of Mappings of Surfaces into Three Space.The Arnol’d–Gelfand Mathematical seminars, 223–255. Birkhauser, Boston (1997)
    Goryunov, V., Mond, D.: Vanishing cohomology of singularities of mappings. Compos. Math. 89, 45–80 (1993)
    Ekholm, T.: Differential $$3$$ 3 -knots in $$5$$ 5 -space with and without self-intersections. Topology 40, 157–196 (2001)
    Ekholm, T.: Invariants of generic immersions. Pac. J. Math. 199(2), 321–346 (2001)
    Houston, K., Kirk, N. P.: On the classification and geometry of corank 1 map-germs from three-space to four-space. In: Bruce, J.W., Mond, D.M.Q. (eds.) Singularity Theory. LMS Lecture Note Series. 263, CUP, pp. 325–351 (1999)
    Mather, J.N.: Stability of $$C^\infty $$ C ∞ -mappings IV: classification of stable map-germs by $${\mathbb{R}}$$ R -algebras. Publ. Math. IHES 37, 223–248 (1970)
    Nuño Ballesteros, J.J., Saeki, O.: Euler characteristic formulas for simplicial maps P. Camb. Philos. Soc. 130, 307–331 (2001)
    Ohmoto, T., Aicardi, F.: First order local invariants of apparent contours. Topology 45(1), 27–45 (2006)
    Oset-Sinha, R., Romero-Fuster, M.C.: First order local invariants for stable maps from $$3$$ 3 -manifolds to $${\mathbb{R}}^3$$ R 3 . Mich. Math. J. 61(2), 385–414 (2012)
    Rieger, J.H.: Invariants of equidimensional corank $$1$$ 1 -maps. Banach Cent. 62, 239–248 (2004)
    Vassiliev, V.: Complements of Discriminants of Smooth Maps: Topology and Applications. AMS, Providence (1992)
    Vassiliev, V.: Cohomology of knot spaces. Adv. Sov. Math. 1, 23–69 (1990)
    Wik-Atique, R. G.: On the classification of multi-germs of maps from $${\mathbb{C}}^2$$ C 2 to $${\mathbb{C}}^3$$ C 3 under $${\cal{A}}$$ A -equivalence. In: Bruce, J.W., Tari, F. (eds.) Real and Complex Singularities. Research Notes in Maths Series, pp. 119–133. Chapman & Hall/CRC, Boca Raton
    Yamamoto, M.: First order semi-local invariants of stable maps of 3-manifolds into the plane. P Lond. Math. Soc. 92(3), 471–504 (2006)